# SDR AALA20160902005

- Difficulty date: August 22, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 20,823 hours, 8,114 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B7B3
- Part serial: 802829
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAXI OUT, THE TOWER, CREW, PASSENGERS AND ANOTHER ACFT OBSERVED FLAMES COMING FROM THE NR 1 ENGINE TAIL PIPE.  NR 1 ENGINE SHUTDOWN AND ACFT RETURNED TO GATE.  MAINTENANCE OBSERVED OIL IN THE TAIL PIPE AND DURING ENGINE RUN FLAME FROM EXHAUST PLUG.  R & R NR 1 ENGINE IAW MCM CARD 71-94-01.  LEAK AND OPS CHECKS NORMAL.
